Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 193, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 20, 2011, 5:39 PM CDT for 5 counties in Mississippi. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 5:39 PM CDT (22:39 UTC)
- Expired
- Apr 20, 2011, 6:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Coahoma County, MS, Panola County, MS, Quitman County, MS, Tate County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 124 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 5:55 PM CDT | HAIL 0.88 | Coahoma, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 1:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
182
WUUS54 KMEG 202239
SVRMEG
MSC027-107-119-137-143-202330-
/O.NEW.KMEG.SV.W.0193.110420T2239Z-110420T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
539 PM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 630 PM CDT
* AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINGS...OR
6 MILES NORTHEAST OF CLARKSDALE...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLARKSDALE.
THIS WARNING ALSO INCLUDES AREAS NEAR HORSESHOE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3413 9053 3432 9067 3434 9065 3462 9016
3438 8997
TIME...MOT...LOC 2240Z 236DEG 24KT 3428 9050
$$1 follow-up statement
355
WWUS54 KMEG 202312
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT WED APR 20 2011
MSC027-137-143-202322-
/O.CAN.KMEG.SV.W.0193.000000T0000Z-110420T2330Z/
TUNICA MS-TATE MS-COAHOMA MS-
612 PM CDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COAHOMA...
SOUTHWESTERN TATE AND SOUTHEASTERN TUNICA COUNTIES IS CANCELLED...
AT 612 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
LAT...LON 3436 9036 3448 9020 3456 9016 3456 9011
3442 9000 3438 8997 3426 9025
TIME...MOT...LOC 2312Z 251DEG 37KT 3439 9011
$$
MSC107-119-202330-
/O.CON.KMEG.SV.W.0193.000000T0000Z-110420T2330Z/
PANOLA MS-QUITMAN MS-
612 PM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL QUITMAN AND NORTHWESTERN PANOLA COUNTIES...
AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CURTIS STATION...OR 15 MILES WEST OF BATESVILLE...MOVING EAST AT 45
MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FALCON...
RIVERVIEW...HINCHCLIFF...ESSEX...BALLENTINE...LONGTOWN AND HORATIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3436 9036 3448 9020 3456 9016 3456 9011
3442 9000 3438 8997 3426 9025
TIME...MOT...LOC 2312Z 251DEG 37KT 3439 9011
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 5:22 PM CDT, 17 minutes earlier.
Area forecast discussion, Apr 20, 5:22 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
522 PM CDT WED APR 20 2011
.UPDATE...
SENT A QUICK UPDATE TO EXPAND SEVERE THUNDERSTORM WATCH NUMBER 168
TO INCLUDE ALL OF NORTH MISSISSIPPI AS WELL AS LEE AND PHILLIPS
COUNTIES IN EAST CENTRAL ARKANSAS. FLASH FLOOD WATCH NUMBER 5 WAS
ALSO EXPANDED NORTHWARD TO ENCOMPASS THE SAME AREAS.
CCD
&&
.PREV DISCUSSION... /ISSUED 332 PM CDT WED APR 20 2011/
DISCUSSION...
A VERY ACTIVE PATTERN CONTINUES ACROSS THE MIDSOUTH AS A STALLED
FRONTAL BOUNDARY CURRENTLY POSITIONED ACROSS SOUTH CENTRAL
ARKANSAS STRETCHING THROUGH NORTH CENTRAL MISSISSIPPI CONTINUES TO
TRIGGER SHOWERS AND THUNDERSTORMS IN AN AIR MASS THAT IS STILL
QUITE UNSTABLE. ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL ARKANSAS WILL CONTINUE TO PUSH EAST AND INTO THE MIDSOUTH
THROUGH THE NIGHT AS LONG AS THE BOUNDARY REMAINS. BELIEVE MOST
ACTIVITY SHOULD REMAIN SOUTH OF INTERSTATE 40 WITH BETTER
INSTABILITY.
UPPER FLOW REMAINS ZONAL WHICH WILL ALLOW THE STALLED BOUNDARY
ALONG WITH AVAILABLE THERMODYNAMICS TO BE THE ONLY FORCING
MECHANISMS. WILL KEEP TIMING AND PLACEMENT OF ONGOING FFA ACROSS
NORTHERN MISSISSIPPI. CELLS CONTINUE TO TRAIN ALONG THE STALLED
FRONTAL BOUNDARY ACROSS AREAS THAT HAVE ALREADY EXPERIENCED COPIUS
AMOUNTS OF RAINFALL FROM PREVIOUS STORMS LAST NIGHT. DEPENDING ON
THE ADVANCEMENT OF ONGOING CONVECTION IN CENTRAL ARKANSAS...MAY
NEED TO EXTEND FFA FURTHER NORTH. WILL LEAVE AS IS FOR NOW.
OVERNIGHT AND INTO THURSDAY MORNING THE STALLED FRONT WILL BEGIN TO
PUSH NORTH AS A WARM FRONT PLACING THE ENTIRE MIDSOUTH BACK INTO THE
WARM SECTOR OF THE NEXT APPROACHING MID LATITUDE CYCLONE. SOUTHERLY
SURFACE WINDS WILL THEN INCREASE THROUGH THE EVENING AND INTO FRIDAY
MORNING INCREASING INSTABILITY. WINDS ARE EXPECTED TO BE NEAR
ADVISORY CRITERIA THROUGH THE DAY FRIDAY WITH SBCAPE VALUES AROUND
1200 J/KG...LIFTED INDICES BETWEEN -4 AND -6 C...AND A 50 KT LLJ
SWEEPING ACROSS NORTHEAST ARKANSAS AND SOUTHEAST MISSOURI. STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ACROSS THESE AREAS WITH
CLOSER PROXIMITY TO BETTER UPPER DYNAMICS. THE LACK OF SUBSTANTIAL
SURFACE FORCING WILL BE THE MITIGATING FACTOR ELSEWHERE.
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
WEEKEND MAINLY ACROSS THE NORTHERN HALF OF THE AREA WITH NORTHWEST
FLOW ALOFT AND AN ELONGATED SURFACE TROUGH STRETCHING NORTHEAST OUT
OF NORTHEAST TEXAS.
ANOTHER MORE POTENT SYSTEM WILL THEN AFFECT THE AREA INTO THE
BEGINNING OF NEXT WEEK. MODELS DIFFER ON THE TIMING OF PLACEMENT OF
THE SYSTEM AS A WHOLE. THE GFS IS MORE ROBUST WITH THE UPPER
DYNAMICS DEPICTING A WELL DEFINED CLOSED H5 LOW WHILE THE ECMWF
DEPICTS A SLIGHTLY WEAKER OPEN WAVE. THE ECMWF ALSO TRIES TO OCCLUDE
THE DEPARTING SURFACE LOW SLOWING DOWN THE ADVANCEMENT OF THE QPF.
TOOK A BLEND OF THE TWO MODELS FOR NOW...AWAITING BETTER AGREEMENT.
THIS SYSTEM WILL NEED TO BE MONITORED CLOSELY HOWEVER AS THE
MIDSOUTH LOOKS TO CONTINUE TO BE IN A VERY ACTIVE PATTERN THROUGH
MIDWEEK NEXT WEEK.
CCD
&&
.AVIATION...
18Z TAF CYCLE
SCATTERED THUNDERSTORMS WILL CONTINUE AROUND THE KTUP AREA FOR THE
REST OF THE AFTERNOON. GENERALLY MVFR CIGS EXPECTED ELSEWHERE
THROUGH MID AFTERNOON BEFORE SOME MODEST IMPROVEMENT IN CIGS. MORE
WIDESPREAD RAIN WILL LIKELY DEVELOP THIS EVENING WITH MVFR CIGS
EXPECTED FOR MUCH OF THE OVERNIGHT. A FEW THUNDERSTORMS ARE ALSO
FORECAST TONIGHT...BUT WILL REFRAIN FROM PREVAILING THUNDER FOR
NOW AND JUST MENTION VCTS.
BORGHOFF
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 55 75 63 84 / 70 50 20 10
MKL 50 74 61 83 / 40 50 30 20
JBR 51 69 59 81 / 40 50 40 30
TUP 57 80 63 83 / 70 50 20 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR LEE AR-PHILLIPS.
MO...NONE.
MS...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...NONE.
&&Hazardous weather outlook, Apr 20, 5:17 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 517 PM CDT WED APR 20 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-220030- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 517 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING AND TONIGHT ACROSS ALL OF NORTH MISSISSIPPI AND EAST CENTRAL ARKANSAS. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...HEAVY RAINFALL IN EXCESS OF 2 TO 4 INCHES PER HOUR WILL BE POSSIBLE ACROSS THE SAME AREA DUE TO A STALLED FRONTAL BOUNDARY. FLOODING WILL BE MOST LIKELY BE POSSIBLE ACROSS THE AREAS LISTED ABOVE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON FRIDAY AS ANOTHER STORM SYSTEM MOVES OUT OF THE CENTRAL PLAINS. AT THIS TIME SEVERE STORMS LOOK MOST LIKELY ACROSS SOUTH MISSOURI AND NORTHEAST ARKANSAS...WITH DAMAGING WINDS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT OFFICIALS AND AMATEUR RADIO OPERATORS IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON ACROSS PORTIONS OF NORTH MISSISSIPPI AND AGAIN ON FRIDAY. CCD
In the hours before
Local storm report, Apr 20, 3:27 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
327 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL MILLINGTON 35.33N 89.89W
04/20/2011 E0.75 INCH SHELBY TN TRAINED SPOTTER
&&
BORGHOFFSpecial weather statement, Apr 20, 3:34 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 334 PM CDT WED APR 20 2011 TNZ049-088-089-202100- FAYETTE TN-SHELBY TN-TIPTON TN- 334 PM CDT WED APR 20 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 400 PM CDT FOR... NORTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 5 MILES WEST OF ARLINGTON AT 334 PM CDT...MOVING EAST AT 25 MPH. PEOPLE IN FAYETTE...SHELBY AND TIPTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3547 8951 3527 8945 3526 8978 3535 8981 TIME...MOT...LOC 2034Z 255DEG 22KT 3531 8971 TLSJR
Local storm report, Apr 20, 3:54 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
04/19/2011 SHELBY TN PUBLIC
MEDIUM SIZED TREE BLOWN IN HALF. THE TOP HALF OF THE TREE
CRASHED INTO TWO FENCES WITH MAJOR DAMAGE TO THE FENCES
IN A RESIDENTIAL NEIGHBORHOOD. WIND SPEED OF 65 MPH WAS
REPORTED.
&&
CCDLocal storm report, Apr 20, 4:48 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
448 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL IUKA 34.81N 88.20W
04/20/2011 E0.75 INCH TISHOMINGO MS TRAINED SPOTTER
&&
BORGHOFFLocal storm report, Apr 20, 5:11 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
511 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM HAIL 4 S ALGOMA 34.12N 89.04W
04/20/2011 M1.50 INCH PONTOTOC MS FIRE DEPT/RESCUE
PING PONG BALL SIZE HAIL IN THE TOWN OF WALLFIELD.
0139 PM HAIL NEW WREN 33.97N 88.62W
04/20/2011 E0.75 INCH MONROE MS PUBLIC
PENNY SIZED HAIL COVERING MOST OF THE GROUND
0200 PM HAIL VERONA 34.19N 88.72W
04/20/2011 E1.50 INCH LEE MS FIRE DEPT/RESCUE
0205 PM HAIL VERONA 34.19N 88.72W
04/20/2011 E1.00 INCH LEE MS TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF HWY 45
AND MAIN STREET IN VERONA.
0315 PM HAIL MILLINGTON 35.33N 89.89W
04/20/2011 E0.75 INCH SHELBY TN TRAINED SPOTTER
0448 PM HAIL IUKA 34.81N 88.20W
04/20/2011 E0.75 INCH TISHOMINGO MS TRAINED SPOTTER
0455 PM HAIL 10 E NEW ALBANY 34.49N 88.85W
04/20/2011 E1.25 INCH UNION MS TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZED HAIL COVERING STEPS OF
MOBILE HOME ON HWY 348
0455 PM HAIL CORINTH 34.94N 88.52W
04/20/2011 M1.00 INCH ALCORN MS TRAINED SPOTTER
QUARTER AND NICKEL SIZED HAIL COVERING GROUND AT HOME
LOCATED AT 3226 KENDRICK RD CORINTH.
0502 PM HAIL GUNTOWN 34.44N 88.66W
04/20/2011 E0.88 INCH LEE MS BROADCAST MEDIA
NICKEL HAIL JUST NORTH OF GUNTOWN.
&&
MRMLocal storm report, Apr 20, 5:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
531 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL IUKA 34.81N 88.20W
04/20/2011 E0.88 INCH TISHOMINGO MS TRAINED SPOTTER
&&
BORGHOFFThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:43 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 47 min |
| Apr 19, 10:22 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 38 min |
| Apr 19, 10:55 PM CDT | Tornado Warning | MEG | DeSoto | 29 min |
| Apr 19, 10:59 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Panola, Tate and 1 more | 46 min |
| Apr 19, 11:22 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah, Tunica | 38 min |
| Apr 19, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah, Tishomingo | 45 min |
| Apr 19, 11:51 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah | 39 min |
| Apr 20, 12:32 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 43 min |
| Apr 20, 12:55 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 50 min |
| Apr 20, 12:57 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 48 min |
| Apr 20, 1:36 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Quitman, Tate, Tunica | 39 min |
| Apr 20, 1:39 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman | 51 min |
| Apr 20, 1:48 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Yalobusha | 42 min |
| Apr 20, 2:29 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 46 min |
| Apr 20, 2:43 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Lee, Pontotoc, Prentiss, Union | 47 min |
| Apr 20, 3:10 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 1 more | 50 min |
| Apr 20, 3:18 AM CDT | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 30 hr |
| Apr 20, 3:29 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 46 min |
| Apr 20, 3:54 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 51 min |
| Apr 20, 3:59 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Monroe, Pontotoc | 46 min |
| Apr 20, 4:36 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Tallahatchie, Yalobusha | 39 min |
| Apr 20, 4:39 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Monroe | 51 min |
| Apr 20, 4:56 AM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Monroe | 2 hr |
| Apr 20, 5:40 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 36 min |
| Apr 20, 8:16 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw | 27 min |
| Apr 20, 10:10 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 50 min |
| Apr 20, 10:58 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 47 min |
| Apr 20, 11:27 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc | 63 min |
| Apr 20, 12:24 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 51 min |
| Apr 20, 12:57 PM CDT | Flash Flood Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 3 hr |
| Apr 20, 1:05 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 55 min |
| Apr 20, 1:13 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 62 min |
| Apr 20, 1:44 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 26 min |
| Apr 20, 1:54 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 20 min |
| Apr 20, 2:28 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 36 min |
| Apr 20, 3:34 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw | 24 min |
| Apr 20, 4:20 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lee, Pontotoc, Union | 40 min |
| Apr 20, 4:22 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 53 min |
| Apr 20, 4:51 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 54 min |
| Apr 20, 4:54 PM CDT | Flash Flood Warning | MEG | Coahoma, Tunica | 7 hr |
| Apr 20, 4:54 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 36 min |
| Apr 20, 5:06 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Union | 39 min |
| Apr 20, 5:31 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Panola, Quitman, Tate, Tunica | 44 min |
| Apr 20, 5:34 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 41 min |
| Apr 20, 5:43 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Union | 47 min |
| Apr 20, 5:44 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 46 min |
| Apr 20, 5:47 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 43 min |
| Apr 20, 6:22 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Union | 38 min |
| Apr 20, 6:23 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more | 5 hr |
| Apr 20, 6:25 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 50 min |
| Apr 20, 6:31 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 29 min |
| Apr 20, 6:43 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Pontotoc, Tippah and 1 more | 47 min |
| Apr 20, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.